# SDR CALA2021090601507

- Difficulty date: September 4, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 96,170 hours, 16,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FND DOOR 4 PARTITION L/H AND R/H EMERGENCY PROXIMITY LT ASSY CRACK.  REPLACED DOOR L4  & R/H PARTITION EMERGENCY PROXIMITY LT CONDITION CHK NORMAL CARRY OUT EMERGENCY LT TEST TEST RESULT NORMAL REF AMM 33-51-05- 960-802 REV.92A.
